MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5MM HEALX ADV SP PEEK ANCHOR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5MM HEALX ADV SP PEEK ANCHOR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222425
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during a rotator cuff repair procedure on (b)(6) 2022, it was observed that the kite was bent at the base upon opening its package; and broke when attempted to use.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (8l25189), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.

Brand Name
5.5MM HEALX ADV SP PEEK ANCHOR
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13623325
Report Number1221934-2022-00639
Device Sequence Number12024693
Product Code MBI
UDI-Device Identifier10886705030606
UDI-Public10886705030606
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number222425
Device Catalogue Number222425
Device Lot Number8L25189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale